MathSciNet Relay Station
MathSciNet bibliographic data
MR2809968 65N30 (65N12 76D07 76M10 76S05)
Gatica, Gabriel N.; Oyarzúa, Ricardo; Sayas, Francisco-Javier Convergence of a family of Galerkin discretizations for the Stokes-Darcy coupled problem. Numer. Methods Partial Differential Equations 27 (2011), no. 3, 721–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement